Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Zoplicone taper


[wh...]

Recommended Posts

I have been on Zoplicone 7.5mg for 1 years, 3.75mg for 6months, currently down to 1.8 mg (1/4 of a pill) for the last week,  I have tried many times to half this to .9mg but end up not sleeping. Maybe I haven't taken the time needed in the process. I have also seen that some take 1.5mg of Valium to help. Frankly can't see how that would help in the long run! Can anyone suggest how long I should stay on 1.8 mg and then what for how long? Last night I tried taking some Magnesium L-Theronate and no Z. I lay there for 2 hours until my body seemed to be screaming for the Z. It scared me. I have CFS so also very sensitive to chemicals. I had to take Z in the first place because of insomnia that was making my CFS worse. Thanks!

 

Link to comment
Share on other sites

Hi white beach, there are not many of us on here withdrawing from z drugs I’m afraid, but I can give you some of my story. I was taking 15mg of zop, so 2 x 7.5mg. I jumped from that to 1.5 x 7.5, then quartered to 1 x 7.5. Then I was advised by tranquilizer clinic in Australia where I live to add in Valium as my interdose withdrawals were very difficult. I’ve only been on 1.5mg Val, sometimes when things are particularly hard I may have taken 2mg, but only a couple of times. So after I hit 7.5mg, I started dropping by 1/8th of a pill. I cut the tablet with a razor blade. I am down to 1/4 of 7.5mg zopiclone and 1.5mg Valium. My next cut is scheduled for Wednesday and I will be dropping to 1/8 of 7.5mg of zopiclone, where if all goes well I will stay for 2 weeks, then jump off zop, keep the Valium and again after 2 weeks reduce the Valium. People keep asking me if I’m afraid I’ll be addicted to Valium which to be honest is not helpful. I am using Valium as suggested by dr Ashton, and also the only tranquilizer clinic in Australia, as there is no other advice out there other than that of gps saying, just stop it. My sleep is erratic, some nights zero, some 2 or 3, last night I got 4-5. It’s awful, but I feel better in every other way because I can function, I have great days now where I feel bulletproof. Yesterday was very difficult. Waves and windows as per everyone else on this site. Ur sleep will be bad, but then it will get better. That is what I have been told by buddies that have been through this before me, and I am doing my absolute best to believe and accept that. The alternative is to stay on drugs that weren’t giving me much more sleep with the addiction of horrific heart palpitations, anxiety and depression. So if I only get 2 hrs of sleep for months until my body heals, I’ll take that. I am hoping for the best. I’m sure there will be days where I am on here begging for support, but everyone is here to help. We’re all in this together. Please also go to z drug thread lots of us on there over the years sometimes helps to hear other stories. X
Link to comment
Share on other sites

Hi white beach, there are not many of us on here withdrawing from z drugs I’m afraid, but I can give you some of my story. I was taking 15mg of zop, so 2 x 7.5mg. I jumped from that to 1.5 x 7.5, then quartered to 1 x 7.5. Then I was advised by tranquilizer clinic in Australia where I live to add in Valium as my interdose withdrawals were very difficult. I’ve only been on 1.5mg Val, sometimes when things are particularly hard I may have taken 2mg, but only a couple of times. So after I hit 7.5mg, I started dropping by 1/8th of a pill. I cut the tablet with a razor blade. I am down to 1/4 of 7.5mg zopiclone and 1.5mg Valium. My next cut is scheduled for Wednesday and I will be dropping to 1/8 of 7.5mg of zopiclone, where if all goes well I will stay for 2 weeks, then jump off zop, keep the Valium and again after 2 weeks reduce the Valium. People keep asking me if I’m afraid I’ll be addicted to Valium which to be honest is not helpful. I am using Valium as suggested by dr Ashton, and also the only tranquilizer clinic in Australia, as there is no other advice out there other than that of gps saying, just stop it. My sleep is erratic, some nights zero, some 2 or 3, last night I got 4-5. It’s awful, but I feel better in every other way because I can function, I have great days now where I feel bulletproof. Yesterday was very difficult. Waves and windows as per everyone else on this site. Ur sleep will be bad, but then it will get better. That is what I have been told by buddies that have been through this before me, and I am doing my absolute best to believe and accept that. The alternative is to stay on drugs that weren’t giving me much more sleep with the addiction of horrific heart palpitations, anxiety and depression. So if I only get 2 hrs of sleep for months until my body heals, I’ll take that. I am hoping for the best. I’m sure there will be days where I am on here begging for support, but everyone is here to help. We’re all in this together. Please also go to z drug thread lots of us on there over the years sometimes helps to hear other stories. X

 

Many thanks for your post. How long between reducing 1/2-1/4 etc? And do you take the valium at the same time as the Z?

Link to comment
Share on other sites

I wait 2 weeks before each reduction. Yes I take Valium and z with 3 mg melatonin x

 

Are you going to have to taper the Valium after you end Zoplicone?

Link to comment
Share on other sites

×
×
  • Create New...